# SDR HNAA2011051700130

- Difficulty date: May 2, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 66,379 hours, 75,089 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR1 FLAP TRACK THROUGH BOLT FITTING IS CORRODED.  R & R NECESSARY HARDWARE WITH NEW HARDWARE.
